# SDR 95ZZZX5364

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSD0328231
- Condition: Shattered
- Location: Lt Cockpit
- Part time: 543 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - AFTER DEPARTING, AIRCRAFT WAS IN CRUISE AT 31,000 FEET AND PILOT HEARD A LOUD NOISE.  THE CAPTAIN'S OUTER PANE WINDOW HAD SHATTERED, BUT REMAINED INTACT.  THE PILOT DESCENDED AND RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CAPTAIN'S WINDOW IAW THE DORNER MM, OPS CHECKS NORMAL, AIRCRAFT WAS RETURNED TO SERVICE.
